Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 99, NWS New Orleans, LA

September 29, 2012Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Sep 29, 2012, 11:56 PM CDT for Saint Tammany Parish, Louisiana. It took effect at Sep 30, 2012, 4:08 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 11:56 PM CDT (04:56 UTC)
In effect from
Sep 30, 2012, 4:08 AM CDT
Expired
Sep 30, 2012, 6:40 PM CDT
In force
15 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Falaya River near Camp Covington (CGSL1). The gauge peaked at 53.25 ft at Sep 30, 2012, 6:00 AM CDT.

actionminormoderate3540455009/3010/01
Action stage
40 ft
Minor stage
45 ft
Moderate stage
50 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375105, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WGUS44 KLIX 300456
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1156 PM CDT SAT SEP 29 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH

  BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY 
  PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-010645-
/O.NEW.KLIX.FL.W.0099.120930T0908Z-121001T0645Z/
/CGSL1.1.ER.120930T0908Z.120930T1800Z.121001T0045Z.NO/
1156 PM CDT SAT SEP 29 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT.
* AT 11:00 PM SATURDAY THE STAGE WAS 44.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 45.5 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN 
  THE VICINITY OF THE GAGE. RESIDENCES  ON THE EAST BANK NEAR THE 
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO 
  PROPERTY ON THE EAST BANK

$$

LAC103-011056-
/O.EXT.KLIX.FL.W.0098.120930T0453Z-121002T0430Z/
/CVEL1.1.ER.120930T0422Z.121001T0000Z.121001T2230Z.NO/
1156 PM CDT SAT SEP 29 2012

THE FLOOD WARNING CONTINUES FOR 
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* FROM THIS EVENING TO MONDAY EVENING.
* AT 11:30 PM SATURDAY THE STAGE WAS 6.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY 
  SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  AFTERNOON.
* IMPACT...AT 7.0 FEET...WATER WILL RISE ONTO THE RIGHT BANK FLOODING 
  PROPERTY OF THE BOGUE FALAYA TOWERS AT EAST BOSTON STREET AND 
  THREATENING COMMERCIAL PROPERTY ON THE LEFT BANK NEAR MILITARY 
  ROAD. BOGUE FALAYA RIVER PARK AND CHRIST EPISCOPAL SCHOOL GROUNDS 
  WILL BEGIN TO FLOOD
* IMPACT...AT 6.0 FEET...THE RIVER WILL LEAVE ITS BANKS UNDER THE 
  BOSTON STREET BRIDGE AND BEGIN TO FLOOD THE BOSTON TOWERS PROPERTY

$$
5 follow-up statements
434 
WGUS44 KLIX 300936
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
436 AM CDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON AFFECTING ST. 
  TAMMANY PARISH
...OBSERVED FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN LOUISIANA...
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN LOUISIANA...
  BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.



DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.



A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-011536-
/O.EXT.KLIX.FL.W.0099.000000T0000Z-121002T0330Z/
/CGSL1.2.ER.120930T0417Z.120930T1200Z.121001T2130Z.NO/
436 AM CDT SUN SEP 30 2012

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL MONDAY EVENING.
* AT  4:00 AM SUNDAY THE STAGE WAS 51.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 52.5 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 50.0 FEET...PROPERTY ALONG THE EAST BANK WILL BE 
  INUNDATED. THE ENTRANCE DRIVEWAY TO PROPERTY NEAR THE GAGE ON THE 
  EAST BANK WILL BECOME IMPASSABLE. WATER WILL COVER MILLION DOLLAR 
  ROAD AT THE INTERSECTION OF KC CAMP ROAD. CAUTION IS URGED DRIVING 
  ALONG MILLION DOLLAR ROAD. THE RIVER WILL BE BANKFULL AT SAINT 
  JOSEPH ABBEY DOWNSTREAM THREATENING THE ABBEY PARKING LOT


$$

LAC103-011535-
/O.NEW.KLIX.FL.W.0103.120930T1415Z-121001T1559Z/
/CUSL1.1.ER.120930T1415Z.120930T1800Z.121001T0959Z.NO/
436 AM CDT SUN SEP 30 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON.
* FROM THIS MORNING TO MONDAY MORNING.
* AT  3:30 AM SUNDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 20.0 FEET...WATER WILL INVADE CAMP TCHEFUNCTE'S PARKING 
  LOT. VEHICLES MUST BE REMOVED TO HIGHER GROUND
* IMPACT...AT 18.0 FEET...THE CAMP TCHEFUNCTE SOFTBALL FIELD WILL BE 
  UNDER WATER. THE CAMP PARKING LOT IS THREATENED WITH FLOODING AND 
  VEHICLES ARE ADVISED TO BE MOVED IF HIGHER RIVER STAGES ARE 
  ANTICIPATED.

$$
750 
WGUS84 KLIX 301150
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
650 AM CDT SUN SEP 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY 
  PARISH
  
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING 
  ST. TAMMANY PARISH
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-011750-
/O.EXT.KLIX.FL.W.0099.000000T0000Z-121002T0726Z/
/CGSL1.2.ER.120930T0417Z.120930T1800Z.121002T0126Z.NO/
650 AM CDT SUN SEP 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL LATE MONDAY NIGHT.
* AT 6:00 AM SUNDAY THE STAGE WAS 52.9 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 54.5 FEET 
  BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 50.0 FEET...PROPERTY ALONG THE EAST BANK WILL BE 
  INUNDATED. THE ENTRANCE DRIVEWAY TO PROPERTY NEAR THE GAGE ON THE 
  EAST BANK WILL BECOME IMPASSABLE. WATER WILL COVER MILLION DOLLAR 
  ROAD AT THE INTERSECTION OF KC CAMP ROAD. CAUTION IS URGED DRIVING 
  ALONG MILLION DOLLAR ROAD. THE RIVER WILL BE BANKFULL AT SAINT 
  JOSEPH ABBEY DOWNSTREAM THREATENING THE ABBEY PARKING LOT.

$$

LAC103-011750-
/O.EXT.KLIX.FL.W.0098.000000T0000Z-121002T1336Z/
/CVEL1.1.ER.120930T0422Z.121001T0000Z.121002T0736Z.NO/
650 AM CDT SUN SEP 30 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* UNTIL TUESDAY MORNING.
* AT 6:30 AM SUNDAY THE STAGE WAS 7.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 10.0 FEET 
  BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 9.0 FEET...BOGUE FALAYA RIVER PARK WILL BE INUNDATED. 
  SOME CLASSROOMS AT CHRIST EPISCOPAL SCHOOL GROUNDS WILL FLOOD
* IMPACT...AT 7.0 FEET...WATER WILL RISE ONTO THE RIGHT BANK FLOODING 
  PROPERTY OF THE BOGUE FALAYA TOWERS AT EAST BOSTON STREET AND 
  THREATENING COMMERCIAL PROPERTY ON THE LEFT BANK NEAR MILITARY 
  ROAD. BOGUE FALAYA RIVER PARK AND CHRIST EPISCOPAL SCHOOL GROUNDS 
  WILL BEGIN TO FLOOD.

$$

98/SO
954 
WGUS84 KLIX 301416
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
916 AM CDT SUN SEP 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY 
  PARISH
 
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING 
  ST. TAMMANY PARISH
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-012016-
/O.EXT.KLIX.FL.W.0099.000000T0000Z-121002T0951Z/
/CGSL1.2.ER.120930T0417Z.120930T1100Z.121002T0351Z.NO/
916 AM CDT SUN SEP 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL LATE MONDAY NIGHT.
* AT 8:00 AM SUNDAY THE STAGE WAS 52.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO CONTINUE TO FALL 
  TO BELOW FLOOD STAGE BY LATE TOMORROW EVENING.
* IMPACT...AT 50.0 FEET...PROPERTY ALONG THE EAST BANK WILL BE 
  INUNDATED. THE ENTRANCE DRIVEWAY TO PROPERTY NEAR THE GAGE ON THE 
  EAST BANK WILL BECOME IMPASSABLE. WATER WILL COVER MILLION DOLLAR 
  ROAD AT THE INTERSECTION OF KC CAMP ROAD. CAUTION IS URGED DRIVING 
  ALONG MILLION DOLLAR ROAD. THE RIVER WILL BE BANKFULL AT SAINT 
  JOSEPH ABBEY DOWNSTREAM THREATENING THE ABBEY PARKING LOT.

$$

LAC103-012015-
/O.EXT.KLIX.FL.W.0098.000000T0000Z-121002T0600Z/
/CVEL1.1.ER.120930T0422Z.121001T0000Z.121002T0000Z.NO/
916 AM CDT SUN SEP 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* UNTIL LATE MONDAY NIGHT.
* AT 8:30 AM SUNDAY THE STAGE WAS 8.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 10.0 FEET 
  BY THIS EVENING. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 9.0 FEET...BOGUE FALAYA RIVER PARK WILL BE INUNDATED. 
  SOME CLASSROOMS AT CHRIST EPISCOPAL SCHOOL GROUNDS WILL FLOOD
* IMPACT...AT 7.0 FEET...WATER WILL RISE ONTO THE RIGHT BANK FLOODING 
  PROPERTY OF THE BOGUE FALAYA TOWERS AT EAST BOSTON STREET AND 
  THREATENING COMMERCIAL PROPERTY ON THE LEFT BANK NEAR MILITARY 
  ROAD. BOGUE FALAYA RIVER PARK AND CHRIST EPISCOPAL SCHOOL GROUNDS 
  WILL BEGIN TO FLOOD.

$$

98/SO
735 
WGUS84 KLIX 301748
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1248 PM CDT SUN SEP 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING 
  ST. TAMMANY PARISH
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-010659-
/O.EXT.KLIX.FL.W.0099.000000T0000Z-121001T0659Z/
/CGSL1.2.ER.120930T0417Z.120930T1100Z.121001T0059Z.NO/
1248 PM CDT SUN SEP 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL LATE TONIGHT.
* AT 12:00 PM SUNDAY THE STAGE WAS 49.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY THIS EVENING.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN 
  THE VICINITY OF THE GAGE. RESIDENCES  ON THE EAST BANK NEAR THE 
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO 
  PROPERTY ON THE EAST BANK.

$$

98/SO
369 
WGUS84 KLIX 302340
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
640 PM CDT SUN SEP 30 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-010010-
/O.CAN.KLIX.FL.W.0099.000000T0000Z-121001T0659Z/
/CGSL1.2.ER.120930T0417Z.120930T1100Z.120930T2154Z.NO/
640 PM CDT SUN SEP 30 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* AT 6:00 PM SUNDAY THE STAGE WAS 44.3 FEET.
* FELL BELOW FLOOD STAGE AT 4:54 PM SUNDAY.
* FLOOD STAGE IS 45.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE NEAR 38.4
  FEET BY TOMORROW MORNING.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 29, 11:43 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 29, 11:43 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1143 PM CDT SAT SEP 29 2012

.AVIATION...
MVFR TO IFR CONDITIONS WILL PREVAIL THROUGHOUT THE PERIOD DUE TO
CEILINGS AND OCCASIONAL PERIODS OF RAIN/CONVECTION. SOUTHERLY
WINDS WILL ALSO INCREASE DURING THE DAY SUNDAY AS AN AREA OF LOW
PRESSURE APPROACHES AND MOVES ACROSS SOUTH LOUISIANA. SOME DRIER
AIR WILL LIKELY BEGIN TO WORK INTO THE REGION LATE SUNDAY AFTERNOON AND
OR SUNDAY EVENING RESULTING IN DIMINISHING RAIN COVERAGE AT THAT TIME.
11

&&

.PREV DISCUSSION... /ISSUED 827 PM CDT SAT SEP 29 2012/

SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS FLIGHT. SKIES WERE OVERCAST AT
RELEASE WITH A VERY LIGHT RAIN SHOWER. THE SOUNDING IS SATURATED
OR NEARLY SATURATED THROUGH NEARLY 550MB. THE PW VALUE IS AT 2.33
INCHES. MEAN LOW LEVEL WINDS FROM THE SURFACE THROUGH 5K FEET ARE
FROM THE SOUTH AT 13KTS. FROM 5K TO 10K FEET THE WINDS ARE FROM
THE THE SOUTHWEST AT 22KTS. THE WINDS BECOME MORE WESTERLY NEAR
30K FEET. STORM MOTION IS TO THE EAST AT 12KTS.

PREV DISCUSSION... /ISSUED 356 PM CDT SAT SEP 29 2012/

SHORT TERM...

FORECAST CHALLENGES FOR THIS FORECAST SHIFT ARE PRIMARILY IN THE
INITIAL 36 HORUS AS UPPER LOW AND ASSOCIATED SURFACE LOW OVER TEXAS
MOVES EAST AND ACROSS THE REGION. MODELS ARE IN FAIRLY GOOD
AGREEMENT THROUGH THE FIRST 48 HOURS TAKING UPPER LOW OVER TEXAS
EASTWARD INTO S ARKANSAS AROUND 12Z MON. AT THE SURFACE BOTH ECMWF
AND GFS TAKE THE LOW INTO SW LA AROUND DAYBREAK SUNDAY THEN INTO
CENTRAL OR SOUTHERN MISSISSIPPI BY 06Z MONDAY WITH TRAILING SURFACE
TROUGH INTO THE MS COAST.  A THREAT OF HEAVY RAIN AND ISOLATED
SEVERE WEATHER WILL ACCOMPANY THE SYSTEM OVER THE NEXT 24 HOURS.
WITH REGARD TO HEAVY RAINFALL...DEEP TROPICAL MOISTURE IN PLACE
AHEAD OF UPPER LOW WITH PRECIP WATER CURRENTLY IN THE 2 TO 2.25
INCH RANGE AND FORECAST TO REMAIN HIGH IN ADVANCE OF THE TROUGH.
COMBINATION OF DEEP MOISTURE CONTENT...INCREASING LOW LEVEL INFLOW
AT SFC TO 850 MB LATER TONIGHT AND SUNDAY AND FAVORABLE UPPER
DIVERGENCE PATTERN SHOULD LEAD TO HEAVY RAINFALL IN SOME AREA.
EXPECT RAINFALL OF 2 TO 4 INCHES OF ADDITIONAL RAINFALL ACROSS THE
REGION WITH HIGHEST LIKELIHOOD OF THE HEAVIES RAINFALL OVER THE
NORTHERN PORTION OF THE FORECAST AREA. WILL ISSUE FLASH FLOOD WATCH
FOR THE POTENTIAL OF SHORT DURATION INTENSE RAINFALL RATES CAUSING
FLASH FLOOD ISSUES.

SECONDARY THREAT WILL BE STRONG TO POTENTIALLY SEVERE CONVECTION AS
SURFACE LOW TRACK INLAND ACROSS SOUTH LOUISIANA AND SOUTH
MISSISSIPPI ALLOWING MOST OF THE AREA TO GET INTO THE WARM SECTOR
AND MORE UNSTABLE AIRMASS DURING SUNDAY. MODEL SOUNDINGS INDICATE
LOW LEVEL SHEAR VALUES MAXIMIZE DURING THE MORNING INTO EARLY
AFTERNOON. HOWEVER DEEP MOISTURE PROFILES APPEAR TO LIMIT
INSTABILITY...WHICH MAY LIMIT OVERALL SEVERE POTENTIAL.

BY LATE AFTERNOON AND EARLY EVENING SUNDAY...MID LEVEL DRY AIR
SWEEPS INTO REGION FROM THE SOUTHWEST WITH SHOWERS AND
THUNDERSTORMS DIMINISHING WEST TO EAST SUNDAY EVENING.

LONG TERM...

UPPER TROF AXIS WILL SHIFT EAST OF THE AREA ON TUESDAY...WITH
GENERALLY DRY WEATHER REGIME IN PLACE THROUGH THE REMAINDER OF THE
WEEK. MORNING LOWS IN THE 50S WILL BE THE RULE OVER MUCH OF THE AREA
AWAY FROM THE COAST TUESDAY AND WEDNESDAY MORNINGS...THEN SLOWLY
TRENDING UPWARD TO THE END OF THE WEEK. 21

AVIATION...

NUMEROUS TO WIDESPREAD SHRA AND ISOLATED TSRA WITH PREVAILING MVFR
CONDITIONS ARE EXPECTED IN THE FIRST 6 TO 9 HOURS OF THE FORECAST
PERIOD. A FEW AIRPORTS WILL IMPROVE TO VFR AT TIMES WHILE A FEW
OTHERS DROP TO IFR. SINCE THE LIGHTNING HAS BEEN VERY LIMITED THUS
FAR...HAVE NOT PLACED ANY MENTION OF TSRA IN THE TAFS THROUGH THE
AFTERNOON AND EVENING...HOWEVER AMENDMENTS MAY BE NECESSARY IF
STRONGER CONVECTION DEVELOPS. AS THE CENTER OF THE STORM SYSTEM
APPROACHES TONIGHT AND EARLY SUNDAY...TSRA AND IFR CONDITIONS ARE
MORE LIKELY LATE TONIGHT THROUGH MUCH OF THE DAY ON SUNDAY. 22/TD

MARINE...

STRONG SOUTHERLY FLOW WILL DEVELOP LATER TONIGHT THROUGH SUNDAY AS
LOW ACROSS SOUTH LA AND S MS SUNDAY AND SUNDAY EVENING THEN SWING TO
N AND NW AS THE LOW MOVES EAST AND COOLER AIR MOVES INTO REGION.
WILL ISSUE SMALL CRAFT ADVISORY FOR 20 TO 25 KNOT WINDS. A WE MOVE
INTO A HIGHER ASTRONOMICAL TIDE CYCLE THIS WEEKEND AND EARLY NEXT
WEEK. SLIGHTLY ELEVATED TIDES MAY OCCUR SUNDAY AS SOUTHERLY FLOW
DEVELOPS...BUT WINDS SHOULD QUICKLY SHIFT TO THE WEST AND NORTHWEST
LATE SUNDAY. 21

DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...MONITORING CONVECTION FOR SEVERE THUNDERSTORM AND FLASH
             FLOOD POTENTIAL LATER TONIGHT AND SUNDAY
             HURRICANE ISAAC RECOVERY SUPPORT

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  80  61  74 /  90  90  50  30
BTR  72  83  60  77 /  90  90  40  20
ASD  72  83  65  76 /  90  90  50  30
MSY  73  84  67  76 /  90  90  50  20
GPT  72  82  67  77 /  90  90  60  30
PQL  70  83  70  77 /  90  90  60  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 29, 6:37 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 PM CDT SAT SEP 29 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-301145-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
637 PM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BRIEFLY BECOME
STRONG WITH WIND GUSTS TO NEAR 40 MPH...HOWEVER THE MAIN THREAT
WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES.
A FEW AREAS THAT RECEIVE PERSISTENT OR REPEAT HEAVY RAINFALL COULD
EXPERIENCE MINOR URBAN FLOODING OF STREETS AND LOW LYING...POORLY
DRAINED AREAS...AND ELEVATED LEVELS ON DRAINAGE
CANALS...BAYOUS...SMALL STREAMS AND CREEKS.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING.
ACCUMULATION OF PERSISTENT RAINFALL MAY TOTAL 2 TO 4 INCHES
THROUGH SUNDAY EVENING IN MANY LOCATIONS WITH LOCALLY HEAVIER
AMOUNTS AND FLASH FLOODING POSSIBLE. SEE WATCH TEXT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING.
ACCUMULATION OF PERSISTENT RAINFALL MAY TOTAL 2 TO 4 INCHES
THROUGH SUNDAY EVENING IN MANY LOCATIONS WITH LOCALLY HEAVIER
AMOUNTS AND FLASH FLOODING POSSIBLE. SEE WATCH TEXT FOR DETAILS.

SHOWERS AND SCATTERED TO NUMEROUS THUNDERSTORMS ARE
EXPECTED SUNDAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. THE
MAIN THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND A FEW
TORNADOES AND WATERSPOUTS.

STRONG SOUTH WINDS DEVELOPING SUNDAY MORNING WILL PROMPT SMALL
CRAFT ADVISORIES ACROSS THE COASTAL WATERS. SMALL CRAFT ADVISORIES
WILL LIKELY CONTINUE INTO MONDAY AFTER COLD FRONTAL PASSAGE WITH
FREQUENT GUSTS 20 KNOTS OR GREATER.

TIDES ARE EXPECTED TO INCREASE TO ONE HALF TO ONE FOOT ABOVE
NORMAL SUNDAY INTO EARLY MONDAY DUE TO STRONG SOUTH
WINDS...PARTICULARLY ALONG SOUTH FACING SHORES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. EMERGENCY
MANAGERS ARE ENCOURAGED TO MONITOR THE WEATHER THROUGH THE
WEEKEND FOR LOCALIZED FLOOD POTENTIAL DUE TO PERSISTENT RAINS AND
ELEVATED TIDES. THERE IS AN INCREASED POTENTIAL FOR LOCAL
FLOODING IN AREAS WHERE WATER REMAINS FROM HURRICANE ISAAC.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 7:54 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Washington3 hr
Sep 29, 10:19 PM CDTRiver Flood WarningLIXSaint Tammany45 hr
Sep 30, 4:18 AM CDTSpecial Marine WarningLIX57 min
Sep 30, 4:36 AM CDTRiver Flood WarningLIXSaint Tammany29 hr
Sep 30, 5:28 AM CDTSpecial Marine WarningLIX92 min
Sep 30, 8:35 AM CDTSpecial Marine WarningLIX55 min
Sep 30, 8:55 AM CDTRiver Flood WarningLIXSaint Tammany4 days
Sep 30, 1:20 PM CDTSpecial Marine WarningLIX55 min
Sep 30, 1:47 PM CDTSpecial Marine WarningLIX28 min
Sep 30, 1:51 PM CDTTornado WarningLIXWest Feliciana24 min
Sep 30, 3:15 PM CDTSpecial Marine WarningLIX60 min
Sep 30, 5:03 PM CDTSpecial Marine WarningLIX57 min
Sep 30, 5:37 PM CDTTornado WarningLIXOrleans, Saint Tammany38 min
Sep 30, 6:00 PM CDTSpecial Marine WarningLIX45 min
Sep 30, 6:45 PM CDTSpecial Marine WarningLIX60 min
Sep 30, 6:52 PM CDTSpecial Marine WarningLIX38 min

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.